Translator Disclaimer
1 November 2020 Tannakian categories in positive characteristic
Kevin Coulembier
Duke Math. J. 169(16): 3167-3219 (1 November 2020). DOI: 10.1215/00127094-2020-0026

Abstract

We determine internal characterizations for the case when a tensor category is (super) Tannakian over fields of positive characteristic. This generalizes the corresponding characterizations in characteristic 0 by Deligne. We also explore notions of Frobenius twists in tensor categories in positive characteristic.

Citation

Download Citation

Kevin Coulembier. "Tannakian categories in positive characteristic." Duke Math. J. 169 (16) 3167 - 3219, 1 November 2020. https://doi.org/10.1215/00127094-2020-0026

Information

Received: 27 December 2018; Revised: 5 March 2020; Published: 1 November 2020
First available in Project Euclid: 1 October 2020

MathSciNet: MR4167087
Digital Object Identifier: 10.1215/00127094-2020-0026

Subjects:
Primary: 18D10
Secondary: 14L15, 16D90, 16T05, 20C05

Rights: Copyright © 2020 Duke University Press

JOURNAL ARTICLE
53 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.169 • No. 16 • 1 November 2020
Back to Top